# SDR SWIA2019405065827

- Difficulty date: May 6, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 43,726 hours, 37,168 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION IN FLIGHT. COMPLIED WITH QRH. (FLT#5311) CLOSED REMOVED AND REPLACED SERVO VALVE IAW AMM.
